hrcak mascot   Srce   HID

Arhiv za higijenu rada i toksikologiju, Vol. 6 No. 2, 1955.

Stručni rad

A non-fatal potassium cyanide poisoning

M. Radonić ; Interna klinika· Medicinskog fakulteta, Zagreb
R. Dimnik ; Interna klinika· Medicinskog fakulteta, Zagreb

Puni tekst: hrvatski, pdf (6 MB) str. 143-149 preuzimanja: 40* citiraj
APA 6th Edition
Radonić, M. i Dimnik, R. (1955). Slučaj otrovanja kalijevim cijanidom s povoljnim ishodom. Arhiv za higijenu rada i toksikologiju, 6 (2), 143-149. Preuzeto s https://hrcak.srce.hr/186454
MLA 8th Edition
Radonić, M. i R. Dimnik. "Slučaj otrovanja kalijevim cijanidom s povoljnim ishodom." Arhiv za higijenu rada i toksikologiju, vol. 6, br. 2, 1955, str. 143-149. https://hrcak.srce.hr/186454. Citirano 17.02.2019.
Chicago 17th Edition
Radonić, M. i R. Dimnik. "Slučaj otrovanja kalijevim cijanidom s povoljnim ishodom." Arhiv za higijenu rada i toksikologiju 6, br. 2 (1955): 143-149. https://hrcak.srce.hr/186454
Harvard
Radonić, M., i Dimnik, R. (1955). 'Slučaj otrovanja kalijevim cijanidom s povoljnim ishodom', Arhiv za higijenu rada i toksikologiju, 6(2), str. 143-149. Preuzeto s: https://hrcak.srce.hr/186454 (Datum pristupa: 17.02.2019.)
Vancouver
Radonić M, Dimnik R. Slučaj otrovanja kalijevim cijanidom s povoljnim ishodom. Arh Hig Rada Toksikol. [Internet]. 1955 [pristupljeno 17.02.2019.];6(2):143-149. Dostupno na: https://hrcak.srce.hr/186454
IEEE
M. Radonić i R. Dimnik, "Slučaj otrovanja kalijevim cijanidom s povoljnim ishodom", Arhiv za higijenu rada i toksikologiju, vol.6, br. 2, str. 143-149, 1955. [Online]. Dostupno na: https://hrcak.srce.hr/186454. [Citirano: 17.02.2019.]

Sažetak
A case of potassium cyanide poisoning in a somatically healthy man, aged 24, is presented. With intention of committing suicide he swallowed 3.75 g of potassium cyanide (fifteen times the lethal dose) in a slice of bread. 30 minutes afterwards he was taken to the hospital in deep coma. After lavage of the stomach respiration stopped with slowing of the heart rate and extrasystolia. Artificial intratracheal breathing was applied, as well as the inhalation of amyl nitrite through 10 minutes (in the intervals of 2 minutes). This produced sporadic spontaneous respiration, and soon rhythmic respiration began. In half an hour the patient became conscious and was out of danger. The mechanism of intoxication and the therapy are discussed.

Hrčak ID: 186454

URI
https://hrcak.srce.hr/186454

[hrvatski]

Posjeta: 76 *